RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 85, Issue 2, Pages 283–291 (Mi mz4142)  

This article is cited in 2 scientific papers (total in 2 papers)

Integration of Both the Derivatives with Respect to $\mathscr{P}$-Paths and Approximative Derivatives

V. A. Skvortsova, F. Tuloneb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Università degli Studi di Palermo

Abstract: In the present paper, in terms of generalized absolute continuity, we present a descriptive characteristic of the primitive with respect to a system of $\mathscr P$-paths and study the relationship between the Denjoy–Khinchin integral and the Henstock $H_{\mathscr P}$-integral.

Keywords: absolute continuity, system of $\mathscr P$-paths, Denjoy–Khinchin integral, Henstock $H_{\mathscr P}$-integral

DOI: https://doi.org/10.4213/mzm4142

Full text: PDF file (482 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 85:2, 260–266

Bibliographic databases:

UDC: 517.518.126
Received: 11.01.2007
Revised: 20.05.2008

Citation: V. A. Skvortsov, F. Tulone, “Integration of Both the Derivatives with Respect to $\mathscr{P}$-Paths and Approximative Derivatives”, Mat. Zametki, 85:2 (2009), 283–291; Math. Notes, 85:2 (2009), 260–266

Citation in format AMSBIB
\Bibitem{SkvTul09}
\by V.~A.~Skvortsov, F.~Tulone
\paper Integration of Both the Derivatives with Respect to $\mathscr{P}$-Paths and Approximative Derivatives
\jour Mat. Zametki
\yr 2009
\vol 85
\issue 2
\pages 283--291
\mathnet{http://mi.mathnet.ru/mz4142}
\crossref{https://doi.org/10.4213/mzm4142}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2548007}
\zmath{https://zbmath.org/?q=an:1185.26012}
\elib{http://elibrary.ru/item.asp?id=13598754}
\transl
\jour Math. Notes
\yr 2009
\vol 85
\issue 2
\pages 260--266
\crossref{https://doi.org/10.1134/S0001434609010295}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000264327200029}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-62949121625}


Linking options:
  • http://mi.mathnet.ru/eng/mz4142
  • https://doi.org/10.4213/mzm4142
  • http://mi.mathnet.ru/eng/mz/v85/i2/p283

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tulone F., “Denjoy and P-Path Integrals on Compact Groups in an Inversion Formula for Multiplicative Transforms”, Real Functions `07: Topology, Measures, Integration and Harmonic Analysis, Tatra Mountains Mathematical Publications, 42, eds. Borsik J., Jedrzejewski J., Slovak Academy Sciences Mathematical Institute, 2009, 27–37  crossref  mathscinet  isi  scopus
    2. Musial P. Tulone F., “Dual of the Class of Hkr Integrable Functions”, Minimax Theory Appl., 4:1, SI (2019), 151–160  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:489
    Full text:108
    References:38
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020